# SDR CALA2018102902223

- Difficulty date: October 29, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,230 hours, 30,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOORSILL CORRODED AROUND AFT GIRTBAR FITTING AFT OUTBOARD HOLE. CORROSION REMOVED, NDT''D, AND REPAIR WASHER INSTALLED PER SRM 53-11-14-283-005 FIG 10108 SHEETS 1-5. PER STEP 1F OF SAME SRM NEED TO ACCOMPLISH INSPECTIONS PER SRI 53-11-14-205-001. PER TABLE 30101 OF SRI NEED TO INSPECT REPAIR AT PTC 60,000 FROM ACFT FIRST FLIGHT WITH SUBSEQUENT INSPECTIONS TBD. WORK ACCOMPLISHED ON DLH NR 9019993. DIP APPROVED, NEED TO REINSPECT REPAIR AT 60000 CYCLES WITH SUBSEQUENT INSPECTION TBD. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
